×

Found 445 Documents (Results 1–100)

100
MathJax

Invariant manifolds of hyperbolic integrable equations and their applications. (English. Russian original) Zbl 1471.35201

J. Math. Sci., New York 257, No. 3, 410-423 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 136-150 (2019).
MSC:  35L70 37K10 39A14
PDF BibTeX XML Cite
Full Text: DOI arXiv

Analytical inversion of the operator matrix for the problem of diffraction by a cylindrical segment in Sobolev spaces. (English. Russian original) Zbl 1467.45018

Comput. Math. Math. Phys. 61, No. 3, 424-430 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 3, 450-456 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Integration of the nonlinear Korteweg-de Vries equation with an additional term. (English. Russian original) Zbl 1450.37063

Theor. Math. Phys. 203, No. 2, 596-607 (2020); translation from Teor. Mat. Fiz. 203, No. 2, 192-204 (2020).
MSC:  37K15 37K10 35Q53
PDF BibTeX XML Cite
Full Text: DOI

Variational methods in nonlinear analysis. With applications in optimization and partial differential equations. (English) Zbl 1443.49001

De Gruyter Graduate. Berlin: De Gruyter (ISBN 978-3-11-064736-5/pbk; 978-3-11-064738-9/ebook). xxv, 474 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

On one integrable discrete system. (English. Russian original) Zbl 1423.35329

J. Math. Sci., New York 241, No. 4, 409-422 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 140, 30-42 (2017).
MSC:  35Q51 37K60
PDF BibTeX XML Cite
Full Text: DOI

Strict versions of integrable hierarchies in pseudodifference operators and the related Cauchy problems. (English. Russian original) Zbl 1418.37111

Theor. Math. Phys. 198, No. 2, 197-214 (2019); translation from Teor. Mat. Fiz. 198, No. 2, 225-245 (2019).
PDF BibTeX XML Cite
Full Text: DOI

A direct algorithm for constructing recursion operators and Lax pairs for integrable models. (English. Russian original) Zbl 1454.37062

Theor. Math. Phys. 196, No. 2, 1200-1216 (2018); translation from Teor. Mat. Fiz. 196, No. 2, 294-312 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Matrix divisors on Riemann surfaces and Lax operator algebras. (English. Russian original) Zbl 1437.14042

Trans. Mosc. Math. Soc. 2017, 109-121 (2017); translation from Tr. Mosk. Mat. O.-va 78, No. 1, 129-144 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Invariant manifolds and Lax pairs for integrable nonlinear chains. (English. Russian original) Zbl 1379.37121

Theor. Math. Phys. 191, No. 3, 793-810 (2017); translation from Teor. Mat. Fiz. 191, No. 3, 369-388 (2017).
MSC:  37K10 37K05 37J35 39A30 39A14 34K19 34K31
PDF BibTeX XML Cite
Full Text: DOI

Hierarchies of finite-dimensional Lax equations with a spectral parameter on a Riemann surface and semisimple Lie algebras. (English. Russian original) Zbl 1417.37246

Theor. Math. Phys. 185, No. 3, 1816-1831 (2015); translation from Teor. Mat. Fiz. 185, No. 3, 527-544 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Operator semigroups for convergence analysis. (English) Zbl 1359.65081

Dimov, Ivan (ed.) et al., Finite difference methods, theory and applications. 6th international conference, FDM 2014, Lozenetz, Bulgaria, June 18–23, 2014. Revised selected papers. Cham: Springer (ISBN 978-3-319-20238-9/pbk; 978-3-319-20239-6/ebook). Lecture Notes in Computer Science 9045, 38-49 (2015).
MSC:  65J08 47D03
PDF BibTeX XML Cite
Full Text: DOI

Darboux transformations and recursion operators for differential-difference equations. (English. Russian original) Zbl 1301.37041

Theor. Math. Phys. 177, No. 3, 1606-1654 (2013); translation from Teor. Mat. Fiz. 177, No. 3, 387-440 (2013).
MSC:  37K10 37K35 39A14
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference